Research ArticleOpen accessThe Possibility of Cyclical Behavior in a Class of Dynamic ModelsAnjan MukherjiAmerican Journal of Applied Sciences, Vol. 2, Issue 13 · 9 Dec 2005 · 7,602 accessesView PDFCite
Author
1 article in our journalsAnjan Mukherji
Centre for Economic Studies and Planning, Jawaharlal Nehru University, United StatesArticles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.